Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Prickling above left eye, scalp, headache, migraine. Will medrol dosepack, steroid help?

I have a prickling needle feeling above my left eye and scalp to the touch. My left eye is bloodshot. Have had headache for 5 days centering around my left eye. I ve been diagnoses with a migraine . I m 59 and have never experienced a migraine before in my life. Medication prescribed has not given much relief. Any suggestions? Would a steroid help? I ve been given a prescription for Medrol Dosepack that I was to wait to fill if the other meds did not work.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Get your eye examined by eye doctor for for external examination, refraction , fundusexamination, ocular muscle move ment. For red eye you can use cromal eye drop. You can take hifenac p tablet. with these investigation and medicine you will improve. Final diagnosis can also be made.
Answered: Wed, 30 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor